# SDR AALA960420

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Dn Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TIE-DOWN TRACK, STA 1060 TO STA 1174.  INSTALLED NEW TRACK FORWARD LEFT SECTION, STA 1003 - STA 1222.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
